In this paper we present some conditions which are sufficient for a mapping to have periodic points. © 1988 American Mathematical Society.
W. T. Ingram, "Concerning periodic points in mappings of continua," Proceedings of the American Mathematical Society, vol. 104, no. 2, pp. 643 - 649, American Mathematical Society, Oct 1988.
The definitive version is available at https://doi.org/10.1090/S0002-9939-1988-0962842-8
Mathematics and Statistics
Keywords and Phrases
Class W; Fixed point property; Indecomposable continuum; Inverse limit; Periodic Point
International Standard Serial Number (ISSN)
Article - Journal
© 2023 American Mathematical Society, All rights reserved.
01 Oct 1988